Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on a paper of J. S. Ruan: ``Invariant subspace of strictly singular operators'' [Proc. Amer. Math. Soc. 108 (1990), no. 4, 931-936; MR1002160 (90g:47009)]


Authors: Patrick M. Fitzpatrick and Seymour Goldberg
Journal: Proc. Amer. Math. Soc. 112 (1991), 601
MSC: Primary 47A15; Secondary 47H09
Original Article: Proc. Amer. Math. Soc. 108 (1990), 931-936.
MathSciNet review: 1062386
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We observe that a strictly singular operator is not necessarily condensing, so that the invariant subspace problem for strictly singular operators remains open.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47H09

Retrieve articles in all journals with MSC: 47A15, 47H09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1062386-1
Keywords: Invariant subspace, bounded operator, normed linear spaces, singular operator
Article copyright: © Copyright 1991 American Mathematical Society